# SDR MASA200602302

- Difficulty date: September 17, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 7,669 hours, 5,615 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2625 CLT.  STALL FAIL CAUTION MESSAGE.  MX RESET THE SYSTEM.
